Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 125, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 18, 2012, 3:40 PM EDT for 4 counties in Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 3:40 PM EDT (19:40 UTC)
- Expired
- Jul 18, 2012, 4:31 PM EDT
- In force
- 51 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 65 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 3:50 PM EDT | TSTM WND DMG | Aaronsburg, PA | TREES DOWN. RELAYED BY LOCAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 12:41 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS51 KCTP 181940
SVRCTP
PAC027-035-109-119-182045-
/O.NEW.KCTP.SV.W.0125.120718T1940Z-120718T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
340 PM EDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
WESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR LAMAR...MOVING EAST AT 15
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
REBERSBURG...
MILLHEIM...
MACKEYVILLE...
CARROLL...
LAURELTON CENTER AND R.B. WINTER STATE PARK...
SAND BRIDGE STATE PARK...
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 165 AND 201.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4108 7717 4107 7716 4108 7711 4107 7698
4080 7704 4092 7765 4110 7762
TIME...MOT...LOC 1940Z 279DEG 15KT 4100 7752
$$
FORECASTER: GRUMM1 follow-up statement
316
WWUS51 KCTP 182031
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT WED JUL 18 2012
PAC027-035-109-119-182041-
/O.CAN.KCTP.SV.W.0125.000000T0000Z-120718T2045Z/
SNYDER PA-UNION PA-CENTRE PA-CLINTON PA-
431 PM EDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON...EAST
CENTRAL CENTRE...WESTERN UNION AND NORTH CENTRAL SNYDER COUNTIES IS
CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS AND MOVED SOUTH OF THE
AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4108 7717 4107 7716 4108 7711 4107 7698
4080 7704 4092 7765 4110 7762
TIME...MOT...LOC 2031Z 279DEG 15KT 4097 7724
$$
FORECASTER: LAMBERT/GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 1:54 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 18, 1:54 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 154 PM EDT WED JUL 18 2012 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO DROP SOUTHWARD THROUGH CENTRAL PENNSYLVANIA THROUGH THE EVENING. THERE IS A THREAT FOR SEVERE THUNDERSTORMS UNTIL THE FRONT CAN GET TO THE MASON DIXON LINE THIS EVENING. THE FRONT WILL THEN BECOME NEARLY STATIONARY ALONG THE BORDER AND MAINTAIN UNSETTLED WEATHER ACROSS THE SOUTHERN HALF OF THE KEYSTONE STATE FOR THURSDAY AND FRIDAY. IMPROVING CONDITIONS SHOULD ARRIVE BY THE WEEKEND AS HIGH PRESSURE PUSHES THE FRONTAL ZONE SOUTHWARD. && .NEAR TERM /THROUGH TONIGHT/... SVR TSTM WATCH HAS BEEN ISSUED FOR MOST OF THE AREA...SOUTH OF THE FRONT WHICH APPEARS TO BE FROM SULLIVAN CO PA TO KDUJ/KFIG. THE PRIMARY SVR TSTM HAZARDS BEING DAMAGING WINDS AND LARGE HAIL...AND SOME REPORTS OF WIND DMG ALREADY IN. HOWEVER 25-35KTS OF EFFECTIVE SHEAR AND DEEP LAYER WLY FLOW WILL FAVOR BOTH MULTI AND SUPER CELLULAR STRUCTURES WITH SOME LINEAR/BOWING LINE SEGMENTS - AND THE EARLIER CLUSTERS APPEAR TO BE ORGANIZING INTO ROUGH LINES/BOWS. WEAK 0-1KM SHEAR AND HIGH LCL/S SUGGEST THAT THE ENVIRONMENT IS LIKELY NOT CONDUCIVE FOR TORNADOES. SHOWER/TSTM ACTIVITY ACROSS THE SOUTH AND EVEN SCT SHRA IN THE CENTRAL COS SHOULD LINGER INTO THE 03Z TIME FRAME BEFORE WEAKENING AND DISSIPATING. FOG IS PROBABLE OVER MUCH OF THE AREA OVERNIGHT...AS MSTR REMAINS HIGH AFTER THE STORMS AND FLOW BECOMES LIGHT. HEAT ADVY WILL EXPIRE SOON...AND RIGHT ON TIME AS THE RAIN DROPS THE TEMPS DRAMATICALLY. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... MDL DATA INDICATES QUASI-STATIONARY EAST/WEST FRONT WILL BISECT THE STATE ON THURSDAY. DIURNAL HEATING OF MOIST AIR MASS SOUTH OF FRONT SHOULD RESULT NUMEROUS TSRA SOUTH OF I-80 BY AFTN. SVR THREAT NOT PARTICULARLY HIGH...GIVEN WEAK SHEAR. HOWEVER...MODERATE CAPES SUGGEST A FEW STRONG PULSE-TYPE STORMS ARE POSSIBLE OVER THE SOUTH. NR HAVE PAINTED A SHARP DECREASE IN POPS IN DRIER AIR MASS ACROSS NORTHERN PA. DESPITE MCLDY SKIES ACROSS THE SOUTHERN HALF OF THE STATE...TEMPS STILL LIKELY TO BE A BIT ABV SEASONAL NORMS ON THURSDAY. ENS MEAN 850MB TEMPS SUPPORT HIGHS FROM THE L80S OVR THE ALLEGHENY PLATEAU...TO THE U80S IN THE SUSQ VALLEY. LATEST MDL GUIDANCE A BIT STRONGER WITH SHORTWAVE TROF DROPPING INTO THE OHIO VALLEY LATE THIS WEEK. THE RESULTING SFC WAVE WILL LIKELY SPREAD AN OVERRUNNING RAINFALL INTO SOUTHERN PA LATE THU NIGHT. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... POTENTIAL EXISTS FOR A SUBSTANTIAL RAINFALL ACROSS SOUTHERN PA FRIDAY...AS SLOW MOVING WAVE OF LOW PRESSURE PASSES SOUTH OF THE MASON DIXON LINE. 00Z GEFS INDICATING AN ANOMALOUS EASTERLY LL JET AND PWATS FOCUSED ALONG THE S TIER COUNTIES...A SIGNAL FOR SIGNIFICANT PRECIP. CURRENT GEFS MEAN QPF BTWN FRI AND FRI NITE IS ARND AN INCH OVR THE S TIER. ALTHOUGH LIGHTER AMTS ARE EXPECTED FURTHER NORTH...BULK OF MDL DATA SUGGESTS SOME RAIN IS LIKELY FOR ALL BUT THE N TIER. HAVE RAISED POPS ACCORDINGLY. CLOUD COVER AND RAIN SHOULD RESULT IN A COOL FRIDAY WITH TEMPS ACROSS THE CENTRAL MTNS LIKELY ONLY REACHING THE L70S. CONFIDENCE OF A DRY WEEKEND STILL HIGH...AS ALL MED RANGE GUIDANCE PUSHES TROF AND ASSOC SFC LOW EAST OF THE AREA. CAN/T RULE OUT AN ISOLD PM TSRA ACROSS THE S TIER SATURDAY IN VICINITY OF STALLED FRONTAL BNDRY NR THE MASON DIXON. TEMPS SHOULD START THE WEEKEND NR NORMAL...THEN A WARMING TREND EXPECTED SUNDAY...AS SFC HIGH PASSES EAST OF PA AND RETURN SW FLOW OVERSPREADS THE REGION. A DRY NW FLOW PATTERN APPEARS LIKELY EARLY NEXT WEEK WITH TEMPS A BIT ABV SEASONAL NORMS BASED ON ENS MEAN 850 TEMPS. A COUPLE OF SHORTWAVES DIVING SE ACROSS THE REGION COULD BRING A SHRA/TSRA TO PARTS OF THE AREA MON/TUE. HOWEVER...GEFS PWATS NOT IMPRESSIVE...SO SIG RAINFALL SEEMS UNLIKELY. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... COLD FRONT PUSHING SOUTH SEEMS TO BE PAST KDUJ AT THIS TIME...AND SHOULD GET INTO THE VCTY OF KUNV AND KIPT VERY SHORTLY...BUT THE FRONTAL PASSAGE MAY BE DELAYED/SLOWED THIS EVENING. BUT SHOWERS HAVE BEEN LINGERING TO THE N OF THE MAIN FRONT/WIND SHIFT...SO WILL KEEP MENTION OF SHRA THERE AT ALL SITES THRU 22/23Z. MOISTURE HIGH SO REDUCTIONS TO IFR POSSIBLE IF THE HEAVIEST DOWNPOURS MOVE RIGHT OVER ANY OF THE LOCAL TERMINALS. HOWEVER...THE RISK FOR IFR IS LOW UNTIL THIS EVENING WHEN THE LINGERING LLVL MSTR AND CALMING AIR WILL LEAD TO FOG. WILL INCLUDE MENTIONS OF FOG AND LOW CLOUDS AT ALL SITES FOR THE OVERNIGHT. THE FRONTAL BOUNDARY WILL BECOME NEARLY STATIONARY NEAR THE PA/MD LATER TONIGHT AND STAY CLOSE TO THAT LATITUDE THROUGH FRI...KEEPING UNSETTLED CONDS ACRS SRN PA. A MOIST EAST/SOUTHEAST UPSLOPE FLOW WILL DEVELOP AS HIGH PRES BUILDS ACRS SE CANADA...AND LKLY BRING LOWER CIGS OCNL SHRA/TSRA TO SRN AIRFIELDS THRU THE END OF THE WEEK. OUTLOOK... FRI...MVFR WITH OCNL -RA CENTRAL/SOUTH. SAT-SUN...MAINLY VFR. MON...MAINLY VFR...SCT PM TSTMS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR PAZ036-056-057- 059-063>066. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...DANGELO/STEINBUGL SHORT TERM...FITZGERALD LONG TERM...FITZGERALD AVIATION...DANGELO
Hazardous weather outlook, Jul 18, 1:01 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 101 PM EDT WED JUL 18 2012 PAZ012-017>019-024>028-033>035-041-042-045-046-049>053-058-191715- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 101 PM EDT WED JUL 18 2012 ...SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS MAY DEVELOP OVER THE OHIO VALLEY AND MOVE ACROSS PENNSYLVANIA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ036-056-057-059-063>066-191715- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 101 PM EDT WED JUL 18 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS MAY DEVELOP OVER THE OHIO VALLEY AND MOVE ACROSS PENNSYLVANIA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-037-191715- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 101 PM EDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS EVENING. THE PRIMARY THUNDERSTORM HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARTNER
In the hours before
Local storm report, Jul 18, 3:17 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL MANCHESTER 40.06N 76.72W
07/18/2012 M0.75 INCH YORK PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1200259
MACHLocal storm report, Jul 18, 3:19 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL DOVER 40.00N 76.85W
07/18/2012 M0.50 INCH YORK PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1200260
MACHLocal storm report, Jul 18, 3:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL FAIRFIELD 39.79N 77.37W
07/18/2012 M0.70 INCH ADAMS PA TRAINED SPOTTER
20-40 MPH WIND GUSTS AND MODERATE RAIN
&&
EVENT NUMBER CTP1200261
MACHLocal storm report, Jul 18, 3:24 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL NEW OXFORD 39.86N 77.06W
07/18/2012 M1.00 INCH ADAMS PA TRAINED SPOTTER
HEAVY RAIN AND STRONG WIND GUSTS
&&
EVENT NUMBER CTP1200262
MACHLocal storm report, Jul 18, 3:26 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG HERNDON 40.71N 76.84W
07/18/2012 NORTHUMBERLAND PA TRAINED SPOTTER
TREES DOWN.
0130 PM HAIL SHERMANSDALE 40.35N 77.18W
07/18/2012 E1.25 INCH PERRY PA PUBLIC
HALF DOLLAR SIZE HAIL REPORTED.
0131 PM HAIL BROAD TOP CITY 40.20N 78.14W
07/18/2012 E1.00 INCH HUNTINGDON PA PUBLIC
QUARTER SIZE HAIL REPORTED.
0145 PM HAIL CARLISLE 40.20N 77.20W
07/18/2012 E0.75 INCH CUMBERLAND PA PUBLIC
PENNY SIZED HAIL REPORTED.
0205 PM TSTM WND DMG 5 NE CARLISLE 40.25N 77.14W
07/18/2012 CUMBERLAND PA TRAINED SPOTTER
LARGE BRANCHES DOWN.
0210 PM TSTM WND DMG CARLISLE SPRINGS 40.24N 77.18W
07/18/2012 CUMBERLAND PA 911 CALL CENTER
LARGE TREES DOWN.
0210 PM HAIL CARLISLE 40.20N 77.20W
07/18/2012 E1.00 INCH CUMBERLAND PA PUBLIC
QUARTER SIZED HAIL REPORTED.
0220 PM HAIL DAUPHIN 40.37N 76.93W
07/18/2012 E1.75 INCH DAUPHIN PA PUBLIC
GOLFBALL SIZED HAIL REPORTED.
0230 PM TSTM WND DMG MARION 39.86N 77.67W
07/18/2012 FRANKLIN PA TRAINED SPOTTER
TREES DOWN.
0230 PM TSTM WND DMG ST. THOMAS 39.94N 77.74W
07/18/2012 FRANKLIN PA 911 CALL CENTER
TREES DOWN ACROSS ROUTE 30...TREES ON HOMES
0234 PM TSTM WND DMG PAXTONIA 40.32N 76.79W
07/18/2012 DAUPHIN PA PUBLIC
TREES DOWN. ESTIMATED 90 MPH WIND.
0305 PM HAIL STRINESTOWN 40.09N 76.76W
07/18/2012 M0.75 INCH YORK PA TRAINED SPOTTER
0305 PM HAIL FAIRFIELD 39.79N 77.37W
07/18/2012 M0.70 INCH ADAMS PA TRAINED SPOTTER
20-40 MPH WIND GUSTS AND MODERATE RAIN
0306 PM HAIL MANCHESTER 40.06N 76.72W
07/18/2012 E0.75 INCH YORK PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED.
0306 PM HAIL MANCHESTER 40.06N 76.72W
07/18/2012 M0.75 INCH YORK PA TRAINED SPOTTER
0310 PM HAIL DOVER 40.00N 76.85W
07/18/2012 M0.50 INCH YORK PA TRAINED SPOTTER
0315 PM HAIL NEW OXFORD 39.86N 77.06W
07/18/2012 M1.00 INCH ADAMS PA TRAINED SPOTTER
HEAVY RAIN AND STRONG WIND GUSTS
&&
EVENT NUMBER CTP1200246 CTP1200248 CTP1200247 CTP1200250 CTP1200249
CTP1200251 CTP1200254 CTP1200255 CTP1200253 CTP1200256 CTP1200252
CTP1200258 CTP1200261 CTP1200257 CTP1200259 CTP1200260 CTP1200262
MACHLocal storm report, Jul 18, 3:34 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 4 W WAYNESBORO 39.75N 77.66W
07/18/2012 FRANKLIN PA TRAINED SPOTTER
LARGE TREES AND POWERLINES DOWN
&&
EVENT NUMBER CTP1200263
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:29 PM EDT | Special Weather Statement | CTP | Mifflin | 31 min |
| Jul 18, 12:32 PM EDT | Special Weather Statement | CTP | Somerset | 28 min |
| Jul 18, 12:45 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Mifflin, Perry | 60 min |
| Jul 18, 1:01 PM EDT | Special Weather Statement | CTP | Union | 44 min |
| Jul 18, 1:09 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Schuylkill | 66 min |
| Jul 18, 1:12 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Fulton, Huntingdon | 63 min |
| Jul 18, 1:15 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 75 min |
| Jul 18, 1:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Northumberland, Snyder, Union | 70 min |
| Jul 18, 1:24 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| Jul 18, 1:27 PM EDT | Special Weather Statement | CTP | Huntingdon | 48 min |
| Jul 18, 1:35 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry, York | 70 min |
| Jul 18, 1:40 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon | 80 min |
| Jul 18, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 74 min |
| Jul 18, 2:18 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 72 min |
| Jul 18, 2:29 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Jul 18, 2:37 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 83 min |
| Jul 18, 2:39 PM EDT | Special Weather Statement | CTP | Sullivan | 36 min |
| Jul 18, 2:56 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 79 min |
| Jul 18, 3:18 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 57 min |
| Jul 18, 3:22 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cambria, Somerset | 53 min |
| Jul 18, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 56 min |
| Jul 18, 4:28 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Jul 18, 4:29 PM EDT | Special Weather Statement | CTP | Juniata | 31 min |
| Jul 18, 5:06 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 54 min |
| Jul 18, 5:28 PM EDT | Special Weather Statement | CTP | Lycoming | 62 min |
| Jul 18, 7:26 PM EDT | Special Weather Statement | CTP | Union | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.